# SDR C2XA07SH060

- Difficulty date: September 6, 2007
- Submitted: September 10, 2007
- Operation: Air carrier
- Aircraft: N14942
- Make and model: Emb EMB-145EP
- Aircraft serial: 145037
- Aircraft time: 19,987 hours, 18,734 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Nut Plate
- Part number: 14533333401
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK MAINTENANCE FOUND 4 NUT PLATES LOCATED AT BOTTOM OF MAIN DOOR CORRODED.  MAINTENANCE REPAIRED NUT PLATES AT THE BOTTOM OF THE MAIN DOOR IAW EC 5210-01152 ORIG.  AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
